VeggieBoards banner
1 - 20 of 26 Posts

·
Registered
Joined
·
461 Posts
Discussion Starter · #1 ·
i have diarrhoea, yellow skin , pain in my stomic........ i have had this for like a week now and i also have complelty lost my appititie yes i have anorexia but this is worse than usual? if any one can help me thanks
 

·
Registered
Joined
·
2,977 Posts
Get yourself to a doctor or hospital ASAP. This could be serious. You could have anything to food poisoning, gastroenteritis, or a symptom of something else.
 

·
Banned
Joined
·
4,482 Posts
specailk 12...mazikeens advice
was about the same as what any one else would post for your condition , so please follow it .Get the situation cleared up so you can get back here and post .
 

·
Banned
Joined
·
3,851 Posts
Quote:
Originally Posted by specialK12 View Post

yes i have anorexia
I would like to ask you a persnal question. How do you feel about yourself and what do you think of yourself? Seems to me that you are missing out on loving the most important person in your life.
 

·
Registered
Joined
·
333 Posts
You've been jaundiced for a week? Get yourself to a doctor now. While the problem could be with your biliary ducts, it could also be your liver, i.e. hepatitis.
 

·
Registered
Joined
·
461 Posts
Discussion Starter · #12 ·
oh man i just got the results back....... i have liver damage, i have to have futhure test ahhhhh this studpid ED 8 yrs i guess it going to mess up somethig in my body....... im only 19 i just want to be happy and healthy
im really upset right now.
 

·
Registered
Joined
·
461 Posts
Discussion Starter · #14 ·
thanks you all so much...... thanks pkk!

i need to recover i ve been told at how much damage i have done, but worse still how much more i can do if i dont change , im scared!
 

·
Registered
Joined
·
7,691 Posts
it's good that you're scared, you should be. many people continue their ED's knowingly damaging their organs and keep on doing it anyways. this fear will help you understand what you're doing to yourself and that you need to fix it. you need to be scared, it will give you the extra push you need to get over the hump. it's just up to you to decide how you're going to apply that fear and it looks like you're taking a step in the right direction

good luck
 

·
Banned
Joined
·
134 Posts
Yellow skin is jaundice. It comes from liver problems. All medications are bad for the liver. An MD told me that many people needing liver transplants are that way due to tylenol. Right now 40,000 Americans need liver transplants and most will not get one and die.
 

·
Registered
Joined
·
8,777 Posts
Quote:
Originally Posted by ginkgo View Post

Yellow skin is jaundice. It comes from liver problems. All medications are bad for the liver. An MD told me that many people needing liver transplants are that way due to tylenol. Right now 40,000 Americans need liver transplants and most will not get one and die.
I think you need to do some research on liver problems.
 

·
Registered
Joined
·
912 Posts
One of the good things about livers is that they are reasonably resilient and if you at least have part of your liver healthy, you have a good chance of recovery. (This is why people can do partial liver transplants.) Still, this is a big wake-up call for you and a good reason to start taking care of yourself better. Whether you need to see a counselor or medication (or both), make your health a priority.
 
1 - 20 of 26 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top